# SDR DALA13046373759

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAY DOOR THRESHOLD CORRODED BS 460 - 480.  MX R & R THRESHOLD IAW SRM 51-40-02.
